My son combined these drugs four days ago and still has some incoordination, slurring and grinning. He has improved, but could he have caused permanent damage??
I don't know about permanent brain damage but the combination is lethal especially in high enough doses. Do you know how much he took of each? The effects should have worn off by now. Is your son continueing to abuse drugs and you not be aware of it?, Maybe why he is still acting "funny".
Seek the advice of a medical professional for your son's problem and keep in touch with us, you'll get great support on this site.
just as Laurie has said the combination is lethal, and I in no way am trying to scare you, Fentanyl and oxycodone itself are extremely strong analgesics (Opiates) a patch of Fentanyl once put on isn't suppose to be changed for 3 days it lasts that long with the medication going into your system, I think considering the kinds he has taken that you would feel better if you discussed this with his doctor, I checked the quetiapine wasn't something I was familiar with and I double checked so with this combination it just needs to be known about then you will feel better I do care and I want the very best for him and for you as well please take good care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2012 • 3 answers
Posted 25 Sep 2014 • 2 answers
Posted 24 Jun 2015 • 5 answers
Posted 25 Apr 2017 • 0 answers
Posted 18 Jul 2017 • 2 answers